# SDR 08FDEA03801

- Difficulty date: September 10, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 30,062 hours, 6,929 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Frame
- Part number: NNB678620
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR DOOR UPPER SIDE SURFACE CENTER FRAME CRACKED AT 2   LOCATIONS.   REPAIRED AS PER EA 1-5280-123102,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
